Back to Basics of Diabetes: What are the risks for complications?

Nora Saul is a Certified Diabetes Educator and Manager of Nutritional Services at the Joslin Diabetes Center

Am going to lose my feet or go blind now that I am on insulin?

The only potential complications attributable to insulin are hypoglycemia (low blood glucose) and, in some instances, weight gain.

Usually people who experience complications after starting on insulin have waited too long before initiating therapy. Having high blood glucose readings over a long time can lead to negative outcomes. It is in your best interest to start insulin therapy before your A1C is unacceptably high and insulin is a ‘last resort.”

This entry was posted in Diabetes Day2Day and tagged , . Bookmark the permalink.

4 Responses to Back to Basics of Diabetes: What are the risks for complications?

  1. Ermir says:

    I’m looking for information for feet

  2. Asafa Kayode says:

    I am newly diagonise patient, please advise me.

  3. shelagh says:

    I have palmapedal pustular psoriasis. how dangerous is this now i have been diagnosed with diabetes

  4. PROSPER MPOFU says:

    im also newly diagonised on mertfomin ,can u please advice.

Leave a Reply

Your email address will not be published. Required fields are marked *

*


*

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>